# SDR UALA2011032101345

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 83,564 hours, 10,080 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP FWD STAIRWELL.  REPLACED BATTERY OPS CHECKS NORMAL.
